# SDR SWAA2020021941466

- Difficulty date: February 9, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 45,734 hours, 22,693 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A27814
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE WIGGLE PLATE CRACKED JUST OUTBOARD OF PANEL 651DB          / R&R WIGGLE PLATE IAW SRM & DWG.
